# SDR USAA000361

- Difficulty date: March 8, 2000
- Submitted: July 19, 2000
- Operation: Air carrier
- Aircraft: N335US
- Make and model: Boeing 737301
- Aircraft serial: 23232
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Part time: 40,884 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOS - FOUND SKIN CRACKED 3 INCHES, STATION 727D, STRINGER 24R.  INSTALLED DOUBLER 5.75 INCHES BY 11 INCHES.  (M)
